Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("FONCTION SPECIALE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1869

  • Page / 75

Export

Selection :

  • and

THE BESSEL POLYNOMIALS AND THE STUDENT T DISTRIBUTION.ISMAIL MEH; KELKER DH.1976; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1976; VOL. 7; NO 1; PP. 82-91; BIBL. 18 REF.Article

A NOTE ON CERTAIN REDUCIBLE CASES OF THE GENERALIZED HYPERGEOMETRIC FUNCTION.REKHA PANDA.1976; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1976; VOL. 79; NO 1; PP. 41-45; BIBL. 5 REF.Article

A CLASS OF HYPERGEOMETRIC FUNCTIONS.KARLSSON PW.1976; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1976; VOL. 79; NO 1; PP. 36-40; BIBL. 7 REF.Article

A CONVERSE TO THE MEAN VALUE THEOREM FOR HARMONIC FUNCTIONS.VEECH WA.1975; AMER. J. MATH.; U.S.A.; DA. 1975; VOL. 97; NO 4; PP. 1007-1027; BIBL. 19 REF.Article

NEW IDENTITIES FOR LEGENDRE ASSOCIATED FUNCTIONS OF INTEGRAL ORDER AND DEGREE. I.SCHACH SR.1976; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1976; VOL. 7; NO 1; PP. 59-69; BIBL. 5 REF.Article

ON THE HOELDER CONTINUITY OF MULTIPLE VALUED HARMONIC FUNCTIONS.CAFFARELLI LA.1976; INDIANA UNIV. MATH. J.; U.S.A.; DA. 1976; VOL. 25; NO 1; PP. 79-84; BIBL. 4 REF.Article

A NOTE ON HYPERGEOMETRIC FUNCTIONS OF TWO VARIABLES.SHARMA BL.1976; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1976; VOL. 79; NO 2; PP. 169-172; BIBL. 13 REF.Article

A PROPERTY OF THE ZEROS OF CROSS-PRODUCT BESSEL FUNCTIONS OF DIFFERENT ORDERS.SALCHEV LZ; POPOV VB.1976; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1976; VOL. 56; NO 2; PP. 120-121; BIBL. 19 REF.Article

A NOTE INVOLVING A THEOREM ON GENERALIZED HYPERGEOMETRIC POLYNOMIALS.MANILAL SHAH.1975; ISTANBUL. TEK. UNIV. BUL.; TURK.; DA. 1975; VOL. 28; NO 2; PP. 1-4; ABS. TURC; BIBL. 3 REF.Article

SOME BILINEAR AND BILATERAL RELATIONS FOR HYPERGEOMETRIC FUNCTIONS OF THREE VARIABLES.DESHPANDE VL.1974; PUBL. INST. MATH.; YOUGOSL.; DA. 1974; VOL. 17; NO 31; PP. 59-67; BIBL. 12 REF.Article

SUR LA LIMITE DU POLYNOME DE LOMMEL.STEY GC.1974; Z. ANGEW. MATH. PHYS.; SCHWEIZ.; DA. 1974; VOL. 25; NO 2; PP. 300-303; ABS. ANGL.; BIBL. 6 REF.Article

SOME MULTIPLICATION THEOREMS INVOLVING FOX'S H-FUNCTIONS OF TWO VARIABLES.MANILAL SHAH.1973; UNIV. NACION. TUCUMAN, REV., A; ARGENT.; DA. 1973; VOL. 23; NO 1-2; PP. 143-151; BIBL. 14 REF.Article

AN EXPANSION FORMULA FOR G-FUNCTION.SHARMA BL.1972; AN. UNIV. TIMISOARA, STI. MAT.; ROMAN.; DA. 1972; VOL. 10; NO 1; PP. 89-94; ABS. ROUM.; BIBL. 7 REF.Article

PROPERTIES OF THE TAYLOR SERIES EXPANSION COEFFICIENTS OF THE JACOBIAN ELLIPTIC FUNCTIONS.SCHETT A.1976; MATH. OF COMPUT.; U.S.A.; DA. 1976; VOL. 30; NO 133; PP. 143-147; BIBL. 3 REF.Article

ON THE CALCULATION OF THE PARABOLIC CYLINDER FUNCTIONS.LATHAM WP; REDDING RW.1974; J. COMPUT. PHYS.; U.S.A.; DA. 1974; VOL. 16; NO 1; PP. 66-75; BIBL. 14 REF.Article

FORMULAE FOR HYPERGEOMETRIC FUNCTIONS OF TWO VARIABLES.SHARMA BL; ABIODUN RFA.1973; AN. UNIV. BUCURESTI, MAT.-MEC.; ROMAN.; DA. 1973; VOL. 22; NO 2; PP. 137-139; BIBL. 9 REF.Article

SUR UNE FONCTION SPECIALE UTILISEE DANS L'ETUDE D'UN MILIEU DISPERSIF PAR LA METHODE DE DIFFUSION DE LA LUMIEREMOROZ BZ.1972; IN: OPT. OKEANA ATMOS.; LENINGRAD; NAUKA; DA. 1972; PP. 77-79; ABS. ANGL.; BIBL. 1REF.Book

INEQUALITIES FOR HYPERGEOMETRIC FUNCTIONS.BUSCHMAN RG.1976; MATH. OF COMPUT.; U.S.A.; DA. 1976; VOL. 30; NO 134; PP. 303-305; BIBL. 6 REF.Article

PERMUTATION PROBLEMS AND SPECIAL FUNCTIONSASKEY R; ISMAIL MEH.1976; CANAD. J. MATH.; CANADA; DA. 1976; VOL. 28; NO 4; PP. 853-874; BIBL. 27 REF.Article

ON A CLASS OF WEIESTRASS ELLIPTIC FUNCTIONS AT HALF AND QUARTER PERIODS.CHIH BING LING.1975; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1975; VOL. 6; NO 1; PP. 117-128; BIBL. 4 REF.Article

UEBER EINE VERALLGEMEINERUNG DER BESSEL-FUNKTIONEN. = UNE GENERALISATION DES FONCTIONS DE BESSELGLAESKE HJ; SEBASTIAN HJ.1975; MATH. NACHR.; DTSCH.; DA. 1975; VOL. 67; PP. 41-52; BIBL. 11 REF.Article

ALGORITHM 490. THE DILOGARITHM FUNCTION OF A REAL ARGUMENT (S22).GINSBERG ES; ZABOROWSKI D.1975; COMMUNIC. A.C.M.; U.S.A.; DA. 1975; VOL. 18; NO 4; PP. 200-202; BIBL. 5 REF.Article

COMPUTATION OF A CLASS OF FUNCTIONS USEFUL IN THE PHASE-INTEGRAL APPROXIMATION. II. PERFORMANCE OF TRIGMAN, SYMBAL AND LISP. = CALCUL D'UNE CLASSE DE FONCTIONS UTILES EN APPROXIMATION DES INTEGRALES DE PHASE. II. PERFORMANCES DE TRIGMAN, SYMBAL ET LISPCAMPBELL JA; JEFFERYS WH.1974; J. COMPUT. PHYS.; U.S.A.; DA. 1974; VOL. 15; NO 3; PP. 413-420; BIBL. 14 REF.Article

REDUCTION OF HYPERGEOMETRIC FUNCTIONS WITH INTEGRALS PARAMETER DIFFERENCES.KARLSSON PW.1974; PROC. KKL. NEDERL. AKAD. WETENSCH., A; NETHERL.; DA. 1974; VOL. 77; NO 3; PP. 195-198; BIBL. 2 REF.Article

FORMULA DE SUMACION PARA POLINOMIOS ORTOGONALES SOBRE UNA CIRCUNFERENCIA CUALQUIERA. = FORMULE DE SOMMATION POUR DES POLYNOMES ORTHOGONAUX SUR UNE CIRCONFERENCE QUELCONQUEALFARO M.1974; REV. ACAD. CI. EXACT. FIS.-QUIM. NAT. ZARAGOZA; ESP.; DA. 1974; VOL. 29; NO 2; PP. 197-201; ABS. ANGL.; BIBL. 6 REF.Article

  • Page / 75